MAUDE Adverse Event Report: STRYKER TRAUMA KIEL SONICFUSION ULTRASONIC GENERATOR SONICPIN; PIN, FIXATION, SMOOTH

STRYKER TRAUMA KIEL SONICFUSION ULTRASONIC GENERATOR SONICPIN; PIN, FIXATION, SMOOTH
Model Number 1910-2000
Medical Device Problem Code Visual Prompts will not Clear (2281)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/17/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Upon completion of investigation, additional information will be provided in a supplemental report.
 
Event or Problem Description
As reported: "this was our second sonic anchor case of the day.Our first sonic anchor case went perfectly and the machine was functioning fine.During our second case, the machine's touch screen stopped working.The screen would not let me advance to the test screen.Basically when you would touch the screen, nothing would happen.Since we could not advance to the test screen, we were not able to use the sonic anchor implant." additionally reported: delay was "10-15 minutes trying to troubleshoot", competitor device "mitek suture anchor" was implanted instead.
 
Additional Manufacturer Narrative
The device was examined by the producer stryker endoscopy, san josé (ca) as the official product assessment centre (pac).Visual inspection: the console was received with the warranty seal broken.Also labels were noticed externally.Functional inspection confirmed no function, due to the fact the touchscreen being frozen.Review of complaint history, capa database and risk analysis performed by pac did not identify any conspicuity.The review of the risk assessment indicated potential non-function was addressed adequately.There were no actions in place related to the reported event for the subject product.A review of the change history revealed the item in question had been manufactured according to current design version.However, no further information is available that would aid in determining a root cause of this occurrence.A broken warranty seal is regarded as user / customer related.
 
Event or Problem Description
As reported: "this was our second sonic anchor case of the day.Our first sonic anchor case went perfectly and the machine was functioning fine.During our second case, the machine's touch screen stopped working.The screen would not let me advance to the test screen.Basically when you would touch the screen, nothing would happen.Since we could not advance to the test screen, we were not able to use the sonic anchor implant." additionally reported: delay was "10-15 minutes trying to troubleshoot".Competitor device "mitek suture anchor" was implanted instead.

Brand Name
SONICFUSION ULTRASONIC GENERATOR SONICPIN
Common Device Name
PIN, FIXATION, SMOOTH
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
DE  D-24232
MDR Report Key9954496
Report Number0009610622-2020-00144
Device Sequence Number2817463
Product Code HTY
UDI-Device Identifier07613252495079
UDI-Public07613252495079
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
K091955
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1910-2000
Device Catalogue Number19102000
Device Lot Number17J577874
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/01/2020
Initial Date Received by Manufacturer 03/17/2020
Supplement Date Received by Manufacturer08/14/2020
Initial Report FDA Received Date04/13/2020
Supplement Report FDA Received Date08/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1